| | Desperate to find answers
Last wednesday (7 days ago) I had a pain in the right side of my lower back and it lasted for about 30 min (felt like someone punched me and then slight burning, then gone)...Immediately after that I felt very anxious, felt like I couldnt breathe, shaky, heart rate going fast etc. It ended up taking hours to finally calm down and I went to sleep. I woke up the next day and felt really bad, still constant shaky, heart racing..Felt like adrenaline going out of control. I went to the dr and he said everything looked pretty good and saw that I had a very low grade fever along with everything else. He put me on a beta-blocker and 750mg Levaquin (antibiotic)for a bad sinus infection. Well the next day I felt even worse, like I couldnt breathe and so forth, I ended up in the ER because I was so scared. They did an EKG, CT scan of my heart/lungs, full blood work up, and CT of my abdominal area. Everything came back looking great, I was sat'ing oxygen at 100% and my heart looked great. Well they ended up taking me off the levaquin because they felt it was causing a lot of my anxious shaky feelings. I am now 2 days without levaquin, still taking beta blocker and I was back in the ER this morning because I felt really weak, heart still pounding, still have a low grade fever, shaky, no appetite etc. They did an ultrasound of every organ in my abdoman along with lots more blood work. All came back negative for any problems. They even had a surgeon come look at me and he had nothing to say. They have 2 blood tests still outstanding which are adrenaline levels and Vitamin B12 deficiency test. Everything else looks normal and great. I cant figure out whats wrong with me. She prescribed me Valuum (spelling) to try to get me to calm down and told me to continue with beta blockers. Has anyone experienced anything like this before?? What was it?? I have no idea what to think and its very very scary and frusterating.
I will be very embarrassed if this is the case but I got home from the hospital tonight to find that my menstral cycle was starting (I didnt think it would be coming for another week or two so didnt relate it). Could these things be caused from a drop in hormone level?? I also am relating all abdominal pain to this. I have never had PMS or related things before so this would all be new for me.
Last edited by dlindquist83; 01-20-2009 at 08:30 PM.